MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MS930
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv microclave®, clamp, rotating luer where it was reported that the product is leaking.The device leaked at the clave connector.The event occurred during an iv being set for a patient on different occasions and different boxes.There was patent involvement and no patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; investigation is pending.
 
Additional Manufacturer Narrative
Two sealed boxes of fifty (50) each.List #ms930, 7.5" were returned for evaluation.As received the whole samples were visually inspected and no loose, missing or separated clave was observed.No mating device was returned for evaluation.Based on the binomial stages sampling to represent the lot population 35 samples were taken, each sample was tested as per procedure and no leaks or anomalies were observed.Complaint of leaks was not able to be confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21191048
Report Number9617594-2025-00144
Device Sequence Number3517764
Product Code FMG
UDI-Device Identifier00887709013971
UDI-Public(01)00887709013971(17)290901(10)14137251
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS930
Device Lot Number14137251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown